# SDR HALA2017062000193

- Difficulty date: June 18, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 15,175 hours, 2,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR EXIT SIGN DETACHED FROM CEILING.  REPLACED THE EXIT SIGN.
